Doseage advice please

Hi.

Ive just received blood results showing the following.

TSH 0.01 0.27-4.20

Free T4 18.62 12-22

Free T3 5.19 3.1-6.8

I had arranged the results because over the last month or so i've been suffering from what I call the heeby jeebies. It happens at night. I drop off to sleep and about an hour later i wake up, can't keep still, climbing up the walls, horrid feeling. Takes anything from an hour to two to ease off and i can drop off to sleep again. Ive also developed a severe case of tennis and cricketers elbow on my left arm and slight discomfort on the right..

My dosage is alternately 150mg and 187mg per day. I split a 75mg alternate days to take 150 and 37.5 together and just 150 the other. Im also eating like a horse, but not gaining weight..

Im guessing i need to reduce my dose, just need confirmation. was going to drop the extra 37.mg.

As a side note I was on 100mg Tramadol per day, but have weened myself off this due to side effects. I had thought it was withdrawl symptoms causing the nervous issue to begin with but I not think so..

Just to add, took my dose last thing at night, thought this may have been causing the problem, now take early morning. No change in issue..

Many thanks

Nick

Last edited by
Skip

Featured Content

Join our community

The community helps everyone affected by thyroid conditions by providing support, information and guidance.

Follow

Featured by HealthUnlocked

7 Replies

oldestnewest
  • NickP1,

    You aren't over medicated. FT4 is just in the upper third and FT3 isn't even in the upper third of range so I don't think you need to reduce dose. If you feel over medicated make a small adjustment, say 12.5mcg Levothyroxine and see how that feels.

    I suspect your heebie jeebies may be withdrawal from Tramadol.

  • Thanks for the reply..

    I wasn't sure. I've been cutting tramadol down over the last two months. i was taking 50mg morning 50mg before bed. Reduced to 50mg at night, then 37.5mg at night, I split the 37.5 in half for a week or so. reduced again to half 37.5 every other day for a week or so. Hadn't taken any for a week.

    If it is the tramadol causing this, its bloody evil stuff. t never stopped pain only took the edge off it. But, for me, it has a drastic impact on my temperament .

    The blood test recommendation was to reduce my thyroxine dose..

    I was just a little concerned with the elbow issue which seemed to coincide with me increasing my thyroxine dosage.

  • NickP1,

    The lab recommendation will be because TSH is suppressed at 0.01 which they assume is hyper. FT4 and FT3 aren't anywhere near top of range so you aren't over medicated.

    How is vitD level?

  • Last time Bit D was tested was end of March this year.

    results range

    143.3 75-250

    Which I'm guessing looks ok...

  • NickP1,

    Yes, that's fine and rules out vitD deficiency causing elbow pain.

  • Morning.

    I took a 37mg tramadol last night as a tester. No nervousness at all. So it seems it's tramadol withdrawal. I'm surprised considering I was on a low dose. Any recommendations for a replacement that's not so aggressive.

    Many thanks for the advice.

  • NickP1,

    Sorry, I don't know anything about pain treatments.

You may also like...